# SDR EE4Y2021051512773

- Difficulty date: May 15, 2021
- Submitted: May 15, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 01292
- Aircraft time: 49,061 hours, 31,294 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin Panel
- Part number: D5311216320200
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE ACCOMPLISHMENT WERE FOUND A DENT LOCATED AT BETWEEN FR16+190-17+130 BETWEEN STR25RH AND STR26RH, THE DENT WAS FOUND OUT OF ALLOWABLE DAMAGE LIMITS AS PER A320 SRM TASK 53-11-11-283-012 PARAG. 2A, DUE
TO THIS FACT A REPAIR WAS PERFORMED AS PER A320 SRM 53-00-11-300-043 PARAG. 2A FIG 001. JOB A1K167 COO ÍTEM 1-37
